MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH LLC; UPRIGHT WALKER MOB1033

VIVE HEALTH VIVE HEALTH LLC; UPRIGHT WALKER MOB1033
Model Number MOB1033
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
She received the product, they assembled and when she first tried to use it, it tipped over and she fell with it, luckily she fell on her dog's bed and has a minor bruise she's okay but it is extremely unsafe for her to use it.Someone else treid to use it as well and it kept happening, they looked at the product and it seems like the bottom is narrower than the top making it unstable.

Brand Name
VIVE HEALTH LLC
Common Device Name
UPRIGHT WALKER MOB1033
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key21241169
Report Number3011191255-2025-10002
Device Sequence Number18266583
Product Code ITJ
UDI-Device Identifier00818323029581
UDI-Public00818323029581
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMOB1033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/19/2024
Device Age1 YR
Event Location Home
Date Report to Manufacturer12/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA01/23/2025